# SDR VJ970072

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Holes
- Location: Ws 73.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, THE RIGHT WING AFT SPAR LOWER SPAR CAP FS 699 XRS 86 HAS A .375 INCH HOLE .090 DEEP WITH AN AREA 1.5 INCH BLEND OUT .060 INCH DEEP.  RIGHT WING AFT SPAR LOWER CAP BLEND OUT AT STATION XRS 88 AND TWO CRACKS AT STATIONS XRS 88 AND XRS 73.5 COMPLIED WITH IAW AERO EO 97-477 REV IR DATED 02-14-07.  (M)
